Alert archive / Minnesota / Special Weather Statements in 2016

Special Weather Statement, NWS Twin Cities, MN

June 14, 2016Dakota County, Goodhue County, Minnesota

NWS Twin Cities, MN issued this special weather statement at Jun 14, 2016, 6:08 PM CDT for Dakota County, Goodhue County, Minnesota. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2016, 6:08 PM CDT (23:08 UTC)
Expired
Jun 14, 2016, 6:45 PM CDT
In force
37 min
Issued by
NWS Twin Cities, MN

Counties Dakota County, MN, Goodhue County, MN

The radar

The Minneapolis radar (KMPX), 57 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 11.1 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2016-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2016-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-188 J/kg
Mixed-layer LCL
566 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

136 
WWUS83 KMPX 142308
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
608 PM CDT TUE JUN 14 2016

MNZ063-070-078-WIZ024-142345-
WASHINGTON-DAKOTA-GOODHUE-PIERCE-
608 PM CDT TUE JUN 14 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
WASHINGTON...DAKOTA...GOODHUE AND WESTERN PIERCE COUNTIES...

AT 608 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR RANDOLPH TO NEW TRIER TO NEAR HADER.
MOVEMENT WAS NORTHEAST AT 35 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  GOODHUE AROUND 615 PM CDT. 
  WELCH AROUND 625 PM CDT. 
  RED WING AROUND 630 PM CDT. 
  HASTINGS AROUND 635 PM CDT. 
  PRESCOTT AND BAY CITY AROUND 640 PM CDT. 
  RIVER FALLS AROUND 645 PM CDT. 

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE POINT DOUGLAS...
FRONTENAC STATE PARK...WASTEDO...HADER...HAGER CITY...COATES...NEW TRIER...
HAMPTON...DIAMOND BLUFF AND CASTLE ROCK.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
MINNESOTA.

LAT...LON 4472 9330 4484 9262 4452 9231 4422 9283
      4457 9297 4456 9326
TIME...MOT...LOC 2308Z 225DEG 31KT 4461 9310 4461 9291 4441 9276 

$$

BORGHOFF

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Jun 14, 3:30 PM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Jun 14, 3:30 PM CDT, 2 hours 38 minutes before
Area Forecast Discussion
National Weather Service Twin Cities/Chanhassen MN
330 PM CDT TUE JUN 14 2016

.SHORT TERM...(This afternoon through Wednesday)
Issued at 1135 AM CDT Tue Jun 14 2016

Main concern is the potential for tornadoes in western MN and
flooding in southern MN the rest of the afternoon and this evening.
There's a few complicating factors that make this a challenging
forecast, but will try to shed some light on how the rest of
the day is expected to evolve.

The main driver in todays weather is an Upper level shortwave that
is moving up from the southwest. An area of morning convection has
persisted along the leading edge of the H700 warm air advection
where there was 500 to 1000 J/kg of MUCAPE. The synoptic hour HiRes
models were having trouble with this area of convection, but the mid
morning runs of the HRRR (experimental) seem to have a pretty good
handle on it. However, those runs also tame down the redevelopment
of the convection across western MN later this afternoon, but if the
atmosphere can generate instability there should be storms to
follow.

This leads to the uncertainty in the forecast, namely instability.
Have a feeling that the HRRR may be under doing the redevelopment of
convection. Mid Level Lapse rates of 7 to 7.5 C/Km are just to the
southwest, and the Rap is forecasting those values to move across
western MN. With the line of thinking, there should be a narrow
window of instability for convection to re-fire across western MN
ahead of the main shortwave. If that is the case, the main threat
would be tornadoes. The HRRR forecast sounding hodographs show
veering winds with 200 to 300 m2/s2 of 0 to 1 km helicity. The
narrow CAPE profiles indicate marginal updrafts, so large hail risk
is probably minimal. Storms could transition to a wind threat late
this evening as convection progresses and the cold pool increases.
Tornadic storms in west central MN are difficult to see on radar
since the beam is over 10,000 ft above ground, so spotter reports
and storm tracker videos will be very helpful today if storms do
indeed form. Fortunately the surface low does not deepen rapidly, so
not expecting an outbreak or necessarily long track strong
tornadoes. Instead picture more brief touchdowns shortly after
convective initiation.

Heavy rain and flooding is also a concern. Very moist airmass with
Pwat values of 1.75 to 2 inches, plus the mid level winds should
yield slow storm motion. The upper level winds will in the H300 to
200 layer would support good outflow from the convection. Given the
recent heavy rain, and efficient totals from this morning's
convection, have issued a Flash Flood watch for the southern tiers
of MN counties.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 320 PM CDT Tue Jun 14 2016

Not much change in the extended period with tonight's system
moving off to the east...ending the precipitation in western
Wisconsin by early Wednesday evening. Elsewhere, continued cold
air advection will lead to more stable conditions along with lower
humidity levels Thursday and part of Friday.

By Friday afternoon, an area of high pressure that will keep most
of the Upper Midwest dry from Wednesday night through Friday
morning, will move off to the southeast, shifting the winds to the
south-southeast. This will lead to more humid and warmer
temperatures for the weekend.

Over the past few runs models the forecast continues to advertise
a large upper ridge building across the desert southwest over the
weekend. As this develops, the ridge begins to flatten over the
northern United States, leading to a strong westerly flow aloft.
A series of short waves will move along the northern periphery of
this upper ridge across the Northern Plains and Upper Midwest. As
a cold front slowly moves eastward, showers and thunderstorms will
develop along it, especially during the late afternoon and
overnight period where both the best instability resides and the
cap weakens. As the mean 85/70H is more from the southwest,
chances of the cold front to move southward before Saturday is
low. Not until a more west-northwest flow develops in the 85/70H
flow will chances of precipitation in the Upper Midwest increase.
I can not rule out a few low end chances of thunderstorms as early
as Friday night in west central/central Minnesota, but the bulk of
the activity should remain in North Dakota and Northern Minnesota.
Based on the main frontal boundary north of MPX forecast area over
the weekend, temperatures will be tricky as the thermo boundary
holds near the area, leading to a wide range of temperatures from
southern to northern Minnesota.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 122 PM CDT Tue Jun 14 2016

Should be another round of thunderstorms this afternoon and
evening, with the best chance across southern MN and western WI.
Low stratus will linger along and north of the warm front, with
vfr conditions south of the boundary. Look for IFR/LIFR conditions
to redevelop tonight after the precipitation ends, with cigs
lifting by late wednesday morning.

KMSP...
Should be break in the precipitation early this afternoon, but
showers and thunderstorms will redevelop and lift up from the
southwest. Main threat is heavy rain and lightning with these
storms. MVFR cigs will return later tonight, with some improvement
during the morning. Showers and thunderstorms will be scattered
across the region Wednesday afternoon with northwest winds.

/OUTLOOK FOR KMSP/
THU...VFR. Wind NE 5-10 kts.
FRI...VFR. Wind SE 5-10 kts.
SAT...Mainly VFR. Chc MVFR/TSRA late. Wind SE 5-10 kts.

&&

.MPX Watches/Warnings/Advisories...
WI...None.
MN...Flash Flood Watch until 1 AM CDT Wednesday for MNZ078-082>085-
     091>093.

&&

SHORT TERM...JRB
LONG TERM...JLT
AVIATION...JRB
Hazardous weather outlook, Jun 14, 3:10 PM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
310 PM CDT TUE JUN 14 2016

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
152015-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
310 PM CDT TUE JUN 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA...WEST CENTRAL
MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE LIKELY IN PORTIONS
OF SOUTHERN AND WESTERN MINNESOTA THROUGH EARLY EVENING. A WARM
FRONT ALONG INTERSTATE 90 WILL LIFT NORTHWARD TOWARD THE MINNESOTA
RIVER VALLEY AND BE THE MAIN FOCUS FOR SEVERE THUNDERSTORMS
THROUGH EARLY EVENING. SEE ADDITIONAL INFORMATION ON THE LATEST
WATCHES WHICH INCLUDE INFORMATION OF HAIL...DAMAGING WINDS...AND A
FEW TORNADOES.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORM DEVELOPMENT IS AGAIN POSSIBLE SATURDAY NIGHT AND
MONDAY. THE THREAT FOR SEVERE WEATHER APPEARS LOW FOR THAT TIME
PERIOD.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL BE NEEDED FOR PORTIONS OF SOUTHERN
MINNESOTA THROUGH THIS EVENING.

JLT

In the hours before

Local storm report, Jun 14, 5:27 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
527 PM CDT TUE JUN 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TSTM WND DMG     WATERVILLE              44.22N 93.57W
06/14/2016                   LE SUEUR           MN   LAW ENFORCEMENT

            SIDING ON HOME PEELING OFF.

0509 PM     TSTM WND DMG     VERNON CENTER           43.96N 94.17W
06/14/2016                   BLUE EARTH         MN   AMATEUR RADIO

            FIFTEEN INCH DIAMETER TREE SNAPPED OFF AT
            THE BASE.

0432 PM     TORNADO          2 ESE KILKENNY          44.30N 93.53W
06/14/2016                   LE SUEUR           MN   STORM CHASER

            TWISTER SEEN 6 MILES NNE OF WATERVILLE.

0427 PM     FUNNEL CLOUD     3 SW EAGLE LAKE         44.13N 93.93W
06/14/2016                   BLUE EARTH         MN   LAW ENFORCEMENT

            .

0402 PM     TORNADO          1 S WATERVILLE          44.20N 93.57W
06/14/2016                   LE SUEUR           MN   STORM CHASER

            TORNADO MOVING ENE.

0400 PM     HEAVY RAIN       MADELIA                 44.05N 94.42W
06/14/2016  M2.40 INCH       WATONWAN           MN   TRAINED SPOTTER

            OCCURRED IN LESS THEN 30 MINUTES. .

0334 PM     TORNADO          2 SSW VERNON CENTER     43.94N 94.18W
06/14/2016                   BLUE EARTH         MN   LAW ENFORCEMENT

            MULTIPLE REPORTS FROM LAW ENFORCEMENT.
            TORNADO TOUCHED DOWN FOR A SHORT PERIOD OF
            TIME THEN WENT BACK UP.

0325 PM     TSTM WND DMG     DARFUR                  44.05N 94.84W
06/14/2016                   WATONWAN           MN   LAW ENFORCEMENT

            FEW TREES DOWN.

0320 PM     TSTM WND DMG     ST. JAMES               43.98N 94.63W
06/14/2016                   WATONWAN           MN   TRAINED SPOTTER

            EIGHT TO NINE INCH DIAMETER TREE BRANCHES
            SEVERED. OCCURRED NEAR 8TH AVE N. AND 3RD
            ST. NORTH. .

0315 PM     TSTM WND DMG     ORMSBY                  43.85N 94.70W
06/14/2016                   WATONWAN           MN   LAW ENFORCEMENT

            FEW TREES DOWN.

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Special weather statement, Jun 14, 5:28 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
528 PM CDT TUE JUN 14 2016

MNZ051-053-059>063-068>070-150130-
ANOKA-CHISAGO-SHERBURNE-SCOTT-CARVER-WASHINGTON-DAKOTA-HENNEPIN-
WRIGHT-RAMSEY-
528 PM CDT TUE JUN 14 2016

...VERY HEAVY RAIN AND LOCALIZED MINOR FLOODING EXPECTED...

VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED FLOODING WILL AFFECT
THE FOLLOWING COUNTIES...

ANOKA...CHISAGO...SHERBURNE...SCOTT...CARVER...WASHINGTON...DAKOTA...
HENNEPIN...WRIGHT...RAMSEY...

AT 526 PM CDT...VERY HEAVY RAIN WITH THE POTENTIAL FOR LOCALIZED
FLOODING WAS MOVING INTO THE TWIN CITIES METRO.

LOCATIONS IMPACTED INCLUDE...
MINNEAPOLIS...ST. PAUL...BLOOMINGTON...BROOKLYN PARK...PLYMOUTH...EAGAN...
WOODBURY...MAPLE GROVE...COON RAPIDS...EDEN PRAIRIE...BURNSVILLE AND
BLAINE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 35 BETWEEN MILE MARKERS 128 AND 137.
 INTERSTATE 35 BETWEEN MILE MARKERS 82 AND 88.
 INTERSTATE 94 IN MINNESOTA BETWEEN MILE MARKERS 199 AND 256.
 U.S. HIGHWAY 169 BETWEEN MILE MARKERS 98 AND 163.
 U.S. HIGHWAY 212 BETWEEN MILE MARKERS 144 AND 162.

THIS INCLUDES THE FOLLOWING LOCATIONS

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4532 9278 4484 9281 4458 9305 4468 9349
      4466 9368 4510 9373 4533 9370 4542 9331
TIME...MOT...LOC 2226Z 180DEG 0KT 4478 9363
Local storm report, Jun 14, 5:35 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
535 PM CDT TUE JUN 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     FUNNEL CLOUD     2 W MADISON LAKE        44.20N 93.85W
06/14/2016                   BLUE EARTH         MN   AMATEUR RADIO

            TWO FUNNELS NOTED.

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Local storm report, Jun 14, 5:36 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
536 PM CDT TUE JUN 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0516 PM     TSTM WND GST     6 NE ELLENDALE          43.94N 93.22W
06/14/2016  M51 MPH          STEELE             MN   MESONET

            APPROXIMATELY 10 MILES SOUTH OF OWATONNA.

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Local storm report, Jun 14, 5:58 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
558 PM CDT TUE JUN 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0549 PM     HEAVY RAIN       1 S MONTROSE            45.05N 93.91W
06/14/2016  U1.00 INCH       WRIGHT             MN   BROADCAST MEDIA

            DEEP WATER ACROSS ROAD IN 3 PLACES. RAIN
            AMOUNT ESTIMATED.

&&

NWS TWIN CITIES/CHANHASSEN MN
IRIS SYSTEM
Special weather statement, Jun 14, 6:08 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
608 PM CDT TUE JUN 14 2016

MNZ063-070-078-WIZ024-142345-
WASHINGTON-DAKOTA-GOODHUE-PIERCE-
608 PM CDT TUE JUN 14 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
WASHINGTON...DAKOTA...GOODHUE AND WESTERN PIERCE COUNTIES...

AT 608 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR RANDOLPH TO NEW TRIER TO NEAR HADER.
MOVEMENT WAS NORTHEAST AT 35 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THESE STORMS.

THESE STORMS WILL BE NEAR...
  GOODHUE AROUND 615 PM CDT.
  WELCH AROUND 625 PM CDT.
  RED WING AROUND 630 PM CDT.
  HASTINGS AROUND 635 PM CDT.
  PRESCOTT AND BAY CITY AROUND 640 PM CDT.
  RIVER FALLS AROUND 645 PM CDT.

OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE POINT DOUGLAS...
FRONTENAC STATE PARK...WASTEDO...HADER...HAGER CITY...COATES...NEW TRIER...
HAMPTON...DIAMOND BLUFF AND CASTLE ROCK.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
MINNESOTA.

LAT...LON 4472 9330 4484 9262 4452 9231 4422 9283
      4457 9297 4456 9326
TIME...MOT...LOC 2308Z 225DEG 31KT 4461 9310 4461 9291 4441 9276

BORGHOFF

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 8:07 AM CDTSpecial Weather StatementMPXMartin53 min
Jun 14, 9:39 AM CDTSpecial Weather StatementMPXBlue Earth36 min
Jun 14, 10:30 AM CDTFlash Flood WatchMPXBlue Earth, Faribault, Freeborn, Goodhue, Martin, Steele and 2 more12 hr
Jun 14, 11:19 AM CDTSpecial Weather StatementMPXWaseca41 min
Jun 14, 2:48 PM CDTTornado WarningMPXBlue Earth, Watonwan42 min
Jun 14, 2:59 PM CDTSevere Thunderstorm WarningMPXMartin, Watonwan46 min
Jun 14, 3:21 PM CDTSevere Thunderstorm WarningMPXBrown, Redwood54 min
Jun 14, 3:29 PM CDTTornado WarningMPXBlue Earth46 min
Jun 14, 3:37 PM CDTTornado Warning Tornado observedMPXBlue Earth38 min
Jun 14, 3:47 PM CDTFlash Flood WarningMPXBlue Earth, Watonwan4 hr
Jun 14, 3:49 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Faribault56 min
Jun 14, 3:55 PM CDTSevere Thunderstorm WarningMPXNicollet, Renville, Sibley35 min
Jun 14, 4:04 PM CDTTornado Warning Tornado observedMPXLe Sueur, Rice41 min
Jun 14, 4:12 PM CDTSevere Thunderstorm WarningMPXBlue Earth, Nicollet48 min
Jun 14, 4:28 PM CDTTornado WarningMPXBlue Earth32 min
Jun 14, 4:33 PM CDTSevere Thunderstorm WarningMPXFaribault, Freeborn, Le Sueur, Steele, Waseca57 min
Jun 14, 4:42 PM CDTTornado WarningMPXLe Sueur, Waseca19 min
Jun 14, 4:56 PM CDTSevere Thunderstorm WarningMPXRice49 min
Jun 14, 5:08 PM CDTSpecial Weather StatementMPXBlue Earth, Le Sueur22 min
Jun 14, 5:16 PM CDTFlash Flood WarningMPXBlue Earth, Le Sueur, Nicollet5 hr
Jun 14, 5:22 PM CDTSpecial Weather StatementMPXRice, Scott3 hr
Jun 14, 5:28 PM CDTSpecial Weather StatementMPXAnoka, Dakota, Hennepin, Ramsey, Washington3 hr
Jun 14, 6:36 PM CDTSpecial Weather StatementMPXGoodhue3 hr

Nearby

Special Weather Statements in Minnesota, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.